# SDR DHL2003751012

- Difficulty date: October 16, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE MAIN ENTRY DOOR FELL OUT.  RESECURED EMERGENCY EXIT LIGHTS OVER MAIN ENTRY DOOR IAW M/M 33-50-01. OPS CHECKED GOOD.
